Forum

unsteady/dizzy

Hi everyone

I was diagnosed in Dec. 2009 and by Jan. 2010 I was very unsteady when I tried to walk,  my head spins sometimes as well.  I tried some travel sickness pills but that made it worse so now I'm having lots of salt, my Dr. suggested salt as my blood pressure was low.  My Dr.has now retired and I haven't been given a new one yet,  I have had a few falls and now use a rollater inside and wheelchair outside.  Does anyone know if there is anything that helps? 

Thanks

Yvonne

Hi

I have dizzy/lightheaded/feeling like pis**d, I aso fall over and I gt two sicks, hey get dizzy too. I have 16mg beta histamine 3 times a day. Hy ont always work, gotta get new ones from doc. Never hear of salt. Too much bad for you. Check yr daily intake, can you measure quantity. Intact PST for doc list ASAP

Mike

Hi Mike

Thanks for your reply.  Yep it's not a nice feeling  especially when you haven't even had a drink to blame.  My son came up with something to cheer me up and asked if I should drink to see if it straightened me up lol.   I come from a salt loving family but I don't use it daily but if I do I like to know it's there.  I didn't take much notice of my Dr. as he also said no one had died from too little salt.   Hope you have had a good day

Yvonne

Hi

You will most likley find that the dizzyness has been caused by a relapse ask you Dr if a three day course of intravenous steriods is possible

Regards

Hi Yvonne.

It can be meds your taking if any.  It can be where a lession has hit a spot on the brain or spine.  So many things, though, including the dreaded fatigue.

I really struggle with balance.  I'm building up strength via excercise and physio.  I'm hoping phyio will improve my balance - if it does? It really will be a miracle!  May be ask your doc for some physio?

Take care,

 

 

Marty 

 

Hi gunrunner, 

I had steroids last month for a relapse and I thought yeah this will help but no, only a very small improvement which lasted a few days then trying not walk without falling.  My MS nurse says she's going to speak to Neuro but he isn't around much so everything takes a while.

Thanks

Yvonne

 

Hi Marty,  

The only meds new I'm on is Pregabalin?/Lyrica which I thought could be causing the problem so I have cut them down to 50mg a days.  I was told to go for 300 but I was always in bathroom when I tried to raise dose.  I will ask for a copy of scan and see if I can work anything out.  I see the physio and I have the Sally Gunnell MS exersise dvd which is good but hard at minute.

Thanks

Yvonne